MAUDE Adverse Event Report: HOLLISTER INCORPORATED HOLLISTER FEEDING TUBE ATTACHMENT DEVICE; FEEDING TUBE ATTACHMENT DEVICE- ACCOMMODATES 5FR TO 18FR TUBES

HOLLISTER INCORPORATED HOLLISTER FEEDING TUBE ATTACHMENT DEVICE; FEEDING TUBE ATTACHMENT DEVICE- ACCOMMODATES 5FR TO 18FR TUBES
Catalog Number 9786
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not saved so sample evaluation cannot be conducted.Dhr review not possible because lot number is not known.Trend analysis conducted and no adverse trends observed.The root cause of the reported lack of adhesion cannot be determined.Regarding the udi information, only the di information is available.Since the lot number was not provided, the pi information is not known.
 
Event or Problem Description
It was reported that a hollister feeding tube attachment device peeled completely away from the patient's skin dislodging the nasogastric tube it was securing.It was reported that there was no injury but the patient required a reinsertion of the ng tube and additional x-ray.

Brand Name
HOLLISTER FEEDING TUBE ATTACHMENT DEVICE
Common Device Name
FEEDING TUBE ATTACHMENT DEVICE- ACCOMMODATES 5FR TO 18FR TUBES
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
SEISA MEDICAL
9005 montana avenue
el paso
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key21157448
Report Number1480288-2025-00001
Device Sequence Number7631029
Product Code KNT
UDI-Device Identifier00610075167760
UDI-Public00610075167760
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9786
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown